Document Type

Article

Publication Date

2013

Abstract

We introduce a class of pseudodifferential operators in the anisotropic setting induced by an expansive dilation A which generalizes the classical isotropic class Smγ,δ of inhomogeneous symbols. We extend a well-known L 2-boundedness result to the anisotropic class S0δ,δ(A), 0 ≤ δ < 1. As a consequence, we deduce that operators with symbols in the anisotropic class S01,0(A) are bounded on L p spaces, 1 < p < ∞.

Publication Title

Collectanea Mathematica

Volume

64

Issue

2

First Page

155

Last Page

173

Required Publisher's Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s13348-011-0056-6

Comments

This version is the author's post print.

Included in

Mathematics Commons

Share

COinS